# SDR 97ZZZX2508

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5755 · Spoilers
- Part: Support Strut
- Condition: Dented
- Location: Nr 6 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SUPPORT STRUT FOR NR 6 SPOILER.  REPLACED SUPPORT STRUT WITH NEW BAC PART.
